# SDR ASAA2022040337884

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,079 hours, 15,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 2073771008
- Condition: Missing
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT, A/C LEFT, LIGHTED EXIT PLACARD MISSING. GROUNDED - YES. INSTALLED EXIT LIGHT COVER LIGHT LENS ASSY LEFT FWD OVERWING EXIT PER B737-800 AMM 33-51-01.
